# SDR BA04022

- Difficulty date: September 19, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 342
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Part serial: 1271
- Condition: Malfunctioned
- Location: Fwd Galley
- Part time: 9,222 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PIT - FL 781 - APPROXIMATELY FIVE MINUTES PRIOR TO LANDING, A STRONG ELETRICAL SMELL WAS NOTED IN THE FORWARD GALLEY.  AFTER THE CIRCUIT BREAKER WAS PULLED, THE SMELL SUBSIDED.  MAINTENANCE REPLACED THE FORWARD GALLEY COFFEE MAKER.
